MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GEVIA?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GEVIA?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-1200-S
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Wireless Communication Problem (3283)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient experienced a loss of stimulation and the remote control would not communicate with the implantable pulse generator (ipg) after the patient had underwent a cardioversion procedure.After attempting to charge the ipg several times, the remote would still not communicate.Therefore, the patient underwent a revision procedure during which the ipg was replaced.The patient has recovered postoperatively.The explanted ipg will not be returned as it was retained by the medical facility.
 
Additional Manufacturer Narrative
Block d2b: additional pro code selection that applies to the indication of this device nhl.

Brand Name
VERCISE GEVIA?
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key23635703
Report Number3006630150-2025-10753
Device Sequence Number13357219
Product Code MHY
UDI-Device Identifier08714729984443
UDI-Public(01)08714729984443(17)210519(10)738593
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/19/2021
Device Model NumberDB-1200-S
Device Catalogue NumberDB-1200-S
Device Lot Number738593
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Initial Report FDA Received Date11/24/2025
Date Device Manufactured05/20/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale